Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fast spectrally-accurate solution of variable-coefficient elliptic problems

Author: John Strain
Journal: Proc. Amer. Math. Soc. 122 (1994), 843-850
MSC: Primary 65N35
MathSciNet review: 1216825
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple, efficient, spectrally-accurate numerical method for solving variable-coefficient elliptic partial differential equations in periodic geometry is described. Numerical results show that the method is efficient and accurate even for difficult problems including convection-diffusion equations. Generalizations and applications to phase field models of crystal growth are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65N35

Retrieve articles in all journals with MSC: 65N35

Additional Information

Keywords: Elliptic solvers, preconditioning, spectral methods
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society